# SDR P2EA01172

- Difficulty date: September 7, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N123NJ
- Make and model: Boeing 737230
- Aircraft serial: 22121
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND EXTERNAL FUSELAGE, BS 952, BETWEEN STRINGER 23 AND 24 RIGHT SKIN WITH OIL CAN.  S/D - REPAIRED FUSELAGE SKIN SECTION FROM BS 943 TO BS 958, BETWEEN STRINGER 21 AND 25 RIGHT DUE TO OIL CAN IAW SRM 53-30-3 FIG 17 DETAIL V.  (M)
